# SDR ASAA2023010961458

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 1,851 hours, 536 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Tat Probe
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FL 350 TEMP PROBE ILLUMINATED. GROUNDED - YES. T/S PROBE HEAT REF B737-9 FIM 30-31-00-B01-B05 PROBE DOES NOT HEAT. REPLACED TAT PROBE PER B737-9 AMM 34-21-06-400-801. OPS CHECK NORMAL.
